# SDR AALA20151117001

- Difficulty date: November 16, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 50,088 hours, 17,319 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Defective
- Location: Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION, BETWEEN 1 DEGREE & UP, LE SLAT ASYM EICAS MSG APPEARED & LE LIGHT ILLUMINATED.  AN EMER WAS DECLARED & ACFT DIVERTED WITH AN UNEVENTFUL LANDING.  THE ACFT WAS REMOVED FROM SERVICE.  REPLACED CONNECTOR D40302J IAW WDM 27-81-31.  FSEU 1 & 2 BITE TESTED GOOD IAW FIM 27-51-01.  FLAPS & SLATS OPERATE NORMAL.
